MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUMID-VENT 2S FLEX DC STERILE; CONDENSER, HEAT AND MOISTURE (

TELEFLEX MEDICAL SDN. BHD. HUMID-VENT 2S FLEX DC STERILE; CONDENSER, HEAT AND MOISTURE (
Catalog Number 17731
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "on (b)(6) 2025, the anesthesia machine's ventilation alarm occurred during the operation.The patient was unable to undergo mechanical ventilation.After investigation, it was found that there was a rupture and leakage in the straight head filter.Change the new one.".
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "(b)(6) 2025, the anesthesia machine's ventilation alarm occurred during the operation.The patient was unable to undergo mechanical ventilation.After investigation, it was found that there was a rupture and leakage in the straight head filter.Change the new one.".

Brand Name
HUMID-VENT 2S FLEX DC STERILE
Common Device Name
CONDENSER, HEAT AND MOISTURE (
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23051660
Report Number8040412-2025-00230
Device Sequence Number13196898
Product Code BYD
UDI-Device Identifier04026704347919
UDI-Public(01)04026704347919(11)230321(17)280229(10)KMH23C0151(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number17731
Device Lot NumberKMH23C0151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown